×

zbMATH — the first resource for mathematics

Opérateurs de Delsarte et problèmes mixtes. (French) Zbl 0075.10804

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] E. K. BLUM : [1] The Euler-Poisson-Darboux equation in the exceptional cases (Proc. Amer. Math. Soc., t. 5, 1954 , p. 511-520). MR 16,137a | Zbl 0056.09302 · Zbl 0056.09302 · doi:10.2307/2032026
[2] L. ASGEIRSSON : [1] Ueber eine Mittelwertseigenschaft von Lösungen homogener linearer partieller Differentialgleichungen (Math. Ann., t. 113, 1937 , p. 321-346). Zbl 0015.01804 | JFM 62.0556.02 · Zbl 0015.01804 · doi:10.1007/BF01571637 · eudml:159871
[3] N. BOURBAKI : [1] Intégration , Paris, Hermann, 1952 (n^\circ 1.175). · Zbl 0049.31703
[4] N. BOURBAKI : [2] Espaces vectoriels topologiques , Paris, Hermann, 1953 (n^\circ 1.189). · Zbl 0050.10703
[5] F. E. BROWDER : [1] Strongly elliptic systems of differential equations. Contribution to the theory of partial differential equations (Ann. Math. Studies, n^\circ 33, p. 15-51). MR 16,705f | Zbl 0057.32901 · Zbl 0057.32901
[6] F. BUREAU : [1] Divergent integrals and partial differential equations (Comm. pure appl. Math., t. 8, 1955 , p. 143-202). MR 16,826a | Zbl 0064.09204 · Zbl 0064.09204 · doi:10.1002/cpa.3160080111
[7] E. A. CODDINGTON : [1] The spectral representation of ordinary self-adjoint differential operators (Ann. Math., t. 60, 1954 , p. 192-211). MR 16,133d | Zbl 0055.34204 · Zbl 0055.34204 · doi:10.2307/1969705
[8] G. DARBOUX : [1] Leçons sur la théorie générale des surfaces , t. II, Paris, 1914 - 1915 . JFM 45.0881.05 · JFM 45.0881.05
[9] J. DELSARTE : [1] Sur certaines transformations fonctionnelles relatives aux équations linéaires aux dérivées partielles du second ordre (C. R. Acad. Sc., t. 206, 1938 , p. 1780). Zbl 0018.40304 | JFM 64.0454.04 · Zbl 0018.40304 · www.emis.de
[10] J. DELSARTE : [2] Une extension nouvelle de la théorie des fonctions presque-périodiques de Bohr (Acta Math., t. 69, 1938 , p. 259-317). Zbl 0020.01902 | JFM 64.0252.02 · Zbl 0020.01902 · doi:10.1007/BF02547715 · www.emis.de
[11] DENY-LIONS : [1] Les espaces du type de Beppo Levi (Ann. Inst. Fourrier, t. 5, 1955 , p. 305-370). Numdam | MR 17,646a | Zbl 0065.09903 · Zbl 0065.09903 · doi:10.5802/aif.55 · numdam:AIF_1954__5__305_0 · eudml:73718
[12] J. B. DIAZ : [1] On Cauchy’s problem and fundamental solutions Contributions... (Ann. Math. Studies, n^\circ 33, p. 235-247). MR 16,710f | Zbl 0057.08002 · Zbl 0057.08002
[13] J. B. DIAZ et G. S. S. LUDFORD : [1] On the singular Cauchy problem... (Ann. Mat. pura appl., t. 38, 1955 , p. 33-50). MR 17,162a | Zbl 0067.07402 · Zbl 0067.07402 · doi:10.1007/BF02413513
[14] J. B. DIAZ et H. F. WEINBERGER : [1] A solution of the singular initial value problem for the Euler-Poisson-Darboux equation (Proc. Amer. Math. Soc., t. 4, 1953 , p. 703-708). MR 15,321g | Zbl 0052.32401 · Zbl 0052.32401 · doi:10.2307/2032401
[15] A. ERDÉLYI : [1] Tables of integral transforms, t. I , New-York, 1954 . Zbl 0055.36401 · Zbl 0055.36401
[16] A. ERDÉLYI : [2] Tables of integral transforms, t. II . · JFM 66.1283.01
[17] L. GÅRDING : [1] Dirichlet’s problem for linear elliptic partial differential equations (Math. Scand., t. 1, 1953 , p. 55-72). MR 16,366a | Zbl 0053.39101 · Zbl 0053.39101 · eudml:165486
[18] H. G. GARNIR : [1] Fonctions de Green pour les problèmes aux limites de l’équation des ondes (Second Colloque sur les équations aux dérivées partielles, Bruxelles, 1954 ; C.B.R.M., 1955 ). Zbl 0065.08401 · Zbl 0065.08401
[19] H. G. GARNIR : [2] Sur la propagation de l’onde... (Bull. Soc. Roy. Sc., Liège, t. 21, n^\circ s 8-9-10, 1952 , p. 328-344). Zbl 0049.19401 · Zbl 0049.19401
[20] H. G. GARNIR : [3] Propagation de l’onde... (Id., t. 22, n^\circ s 3-4, 1953 , p. 85-100 et 148-162). Zbl 0053.06802 · Zbl 0053.06802
[21] GELFAND-LEVITAN : [1] Sur la détermination des opérateurs différentiels par leur fonction spectrale (Isvestzia Acad. Nauk S.S.S.R., t. 15, 1951 , p. 309-360). Zbl 0044.09301 · Zbl 0044.09301
[22] A. GROTHENDIECK : [1] Produits tensoriels topologiques et espaces nucléaires (Mem. Amer. Math. Soc. 1955 , n^\circ 16). MR 17,763c | Zbl 0064.35501 · Zbl 0064.35501
[23] A. GROTHENDIECK : [2] Résumé... (Ann. Inst. Fourier, t. 4, 1954 , p. 73-112). Numdam | MR 15,879b | Zbl 0055.09705 · Zbl 0055.09705 · doi:10.5802/aif.46 · numdam:AIF_1952__4__73_0 · eudml:73713
[24] A. GROTHENDIECK : [3] Sur certains espaces de fonctions holomorphes. I. , (J. Reine Ang. Math., t. 192, 1953 , p. 35-64). Article | MR 15,438a | Zbl 0051.08704 · Zbl 0051.08704 · eudml:150248
[25] J. HADAMARD : [1] Le problème de Cauchy , Paris, Hermann, 1932 . Zbl 0006.20501 | JFM 58.0519.16 · Zbl 0006.20501 · www.emis.de
[26] T. KATO : [1] Integration of the equation of evolution in a Banach space (J. Math. Soc. Japan, t. 5, 1953 , p. 208-234). Article | MR 15,437b | Zbl 0052.12601 · Zbl 0052.12601 · doi:10.2969/jmsj/00520208 · minidml.mathdoc.fr
[27] K. KODAIRA : [1] On ordinary differential equations... (Amer. J. Math., t. 72, 1950 , p. 502-544). MR 12,103a | Zbl 0054.03903 · Zbl 0054.03903 · doi:10.2307/2372051
[28] O. A. LADYŽENSKAYA : [1] Problèmes mixtes pour les équations hyperboliques , Moscou, 1953 .
[29] O. A. LADYŽENSKAYA : [2] Sur les solutions non stationnaires d’équations opérationnelles de types variés (Dokl. Akad. Nauk S.S.S.R., t. 102, 1955 , p. 207-210).
[30] P. D. LAX et A. N. MILGRAM : [1] Parabolic equations, Contribution to the theory of partial differential equations (Ann. Math. Studies, n^\circ 33, 1954 , p. 167-190). MR 16,709b | Zbl 0058.08703 · Zbl 0058.08703
[31] J. LERAY : [1] Hyperbolic differential equations , Princeton, 1952 - 1954 .
[32] LEVITAN : [1] Développements de fonctions en séries et intégrales de Fourier-Bessel (Uspechi Mat. Nauk, t. 6, n^\circ s 1-2, 1951 , p. 102-143). MR 14,163c | Zbl 0043.07002 · Zbl 0043.07002
[33] J. L. LIONS : [1] Problèmes aux limites en théorie des distributions (Thèse, Paris, 1954 ; Acta Math., t. 94, 1955 , p. 1-142). Zbl 0068.30902 · Zbl 0068.30902 · doi:10.1007/BF02392490
[34] J. L. LIONS : [2] Sur quelques problèmes aux limites relatifs à des opérateurs différentiels elliptiques (Bull. Soc. Math. Fr., t. 83, 1955 , p. 225-250). Numdam | MR 17,746b | Zbl 0068.31003 · Zbl 0068.31003 · numdam:BSMF_1955__83__225_0 · eudml:86892
[35] J. L. LIONS : [3] Contribution à un problème de M. M. Picone (Ann. Mat. pura appl., à paraître). Zbl 0075.10103 · Zbl 0075.10103 · doi:10.1007/BF02411668
[36] J. L. LIONS : [4] Ouverts m-réguliers , à paraître dans l’Ouvrage en hommage à M. Beppo LEVI. · Zbl 0074.09502
[37] J. L. LIONS : [5] Quelques applications d’opérateurs de transmutation (Colloque sur les équations aux dérivées partielles, Nancy, avril 1956 ). Zbl 0075.12101 · Zbl 0075.12101
[38] LIONS-SCHWARTZ : [1] Problèmes aux limites sur des espaces fibrés (Acta Math., t. 94, 1955 , p. 154-159). MR 17,746a | Zbl 0068.30903 · Zbl 0068.30903 · doi:10.1007/BF02392491
[39] M. N. OLEVSKIĪ : [1] The equation Ap u(P, t) \partial \(^{2}\)/\partial t\(^{2}\) + p(t) \partial /\partial t + q(t) u(P, t) (Dokl. Akad. Nauk S.S.S.R., t. 93, 1953 , n^\circ 6, p. 975-978). · Zbl 0052.09801
[40] B. A. MARCENKO : [1] Sur la théorie des opérateurs différentiels du deuxième ordre (Dokl. Akad. Nauk S.S.S.R., t. 72, 1950 , p. 457-460). Zbl 0040.34301 · Zbl 0040.34301
[41] B. A. MARCENKO : [2] Sur la théorie des opérateurs différentiels linéaires d’ordre 2 à une variable (Troudi Mosc. Mat., t. 1, 1952 , p. 328-420; t. 2, 1953 , p. 4-82). Zbl 0048.32501 · Zbl 0048.32501
[42] M. A. NEUMARK : [1] Opérateurs différentiels linéaires , Moscou, 1954 .
[43] É PICARD : [1] Leçons sur quelques types simples d’équations aux dérivées partielles , Paris, Gauthier-Villars, 1927 . JFM 53.0452.01 · JFM 53.0452.01
[44] POVZNER : [1] On differential equations of Sturn-Liouville type on a half axis M. RIESZ : [Amer. Math Soc. Translation, n^\circ 5 ; Math. Sbornik, t. 23 (65), 1948 ]. Zbl 0039.31703 · Zbl 0039.31703 · eudml:65404
[45] Intégrale de Riemann-Liouville et problème de Cauchy (Acta Math., t. 81, 1949 , p. 1-223). Zbl 0033.27601 · Zbl 0033.27601 · doi:10.1007/BF02395016
[46] L. SCHWARTZ : [1] Théorie des distributions, t. I , Paris, Hermann, 1950 . MR 12,31d | Zbl 0037.07301 · Zbl 0037.07301
[47] L. SCHWARTZ : [2] Théorie des distributions, t. II , Paris, 1951 . MR 12,833d | Zbl 0042.11405 · Zbl 0042.11405
[48] L. SCHWARTZ : [3] Problèmes aux limites dans les équations aux dérivées partielles elliptiques (Second Colloque sur les équations aux dérivées partielles, Bruxelles, 1954 ; C.B.R.M., 1955 , p. 13-24). MR 17,745c | Zbl 0068.31001 · Zbl 0068.31001
[49] L. SCHWARTZ : [4] Séminaire, t. 1, Paris, 1953 - 1954 . Numdam · numdam.org:80
[50] L. SCHWARTZ : [5] Séminaire, t. 2, Paris, 1954 - 1955 . Numdam · numdam.org:80
[51] L. SCHWARTZ : [6] Les équations d’évolution liées au produit de composition (Ann. Inst. Fourier, t. 2, 1950 , p. 19-49). Numdam | MR 13,242b | Zbl 0042.33103 · Zbl 0042.33103 · doi:10.5802/aif.18 · numdam:AIF_1950__2__19_0 · eudml:73688
[52] S. L. SOBOLEV : [1] Applications de l’analyse fonctionnelle à la Physique mathématique , Léningrad, 1950 .
[53] I. N. SNEDDON : [1] Fourier Transform (International Series in pure and applied Math., 1951 ). MR 13,29h | Zbl 0038.26801 · Zbl 0038.26801
[54] M. H. STONE : [1] Linear transformations in Hilbert space (Amer. Math. Soc., Coll. Publications, t. 15, 1932 ). MR 99k:47001 | Zbl 0005.40003 | JFM 58.0420.02 · Zbl 0005.40003 · www.emis.de
[55] E. C. TITCHMARSH : [1] Eigenfunctions expansions... , Oxford, 1946 .
[56] M. I. VIŠIK : [1] Problèmes mixtes pour des systèmes d’équations... (Dokl. Akad. Nauk S.S.S.R., t. 100, 1955 , n^\circ 3, p. 409-412).
[57] V. VOLK : [1] Sur les formules de transformation pour les équations différentielles avec une singularité en x = 0 (Uspechi Mat. Nauk, t. 8, 1953 , (56), p. 141-151). MR 15,528b | Zbl 0053.24501 · Zbl 0053.24501
[58] VOLTERRA-PÉRÈS : [1] Théorie générale des fonctionnelles , Paris, Gauthier-Villars, 1936 . Zbl 0015.30501 | JFM 62.0455.01 · Zbl 0015.30501 · www.emis.de
[59] A. WEINSTEIN : [1] The singular solutions and the Cauchy problem for generalized Tricomi equations (Comm. pure appl., Math. t. 7, 1954 , p. 105-116). MR 16,137c | Zbl 0056.09301 · Zbl 0056.09301 · doi:10.1002/cpa.3160070108
[60] H. WEYL : [1] Ueber gewohnliche Differentialgleichungen (Math. Ann., t. 68, 1910 , p. 220-269). JFM 41.0343.01 · JFM 41.0343.01
[61] K. YOSIDA : [1] On the integration of the temporally... (Proc. Japan Acad., t. 30, 1954 , n^\circ 1, p. 19-23). Article | MR 16,370g | Zbl 0057.07802 · Zbl 0057.07802 · doi:10.3792/pja/1195526207 · minidml.mathdoc.fr
[62] K. YOSIDA : [2] On the integration of the temporally..., II (Proc. Japan Acad., t. 30, 1954 , n^\circ 4, p. 273-275). Article | MR 16,370h | Zbl 0057.07802 · Zbl 0057.07802 · doi:10.3792/pja/1195526207 · minidml.mathdoc.fr
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.